# SDR USAA2012062800011

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 26,991 hours, 20,971 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3250
- Condition: Failed
- Location: Cabin
- Part time: 26,991 hours, 20,971 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CABIN MID LEFT EPSU 11WL FAILED ON TEST.  REPLACED CABIN MID LEFT EPSU 11WL IAW A319 AMM 33-51-38, OPS CHECKED GOOD IAW A319 AMM 33-51-38.
